• Users Online: 38
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login

  Download for Citation Managers


Supernumerary premolars in a patient with neurofibromatosis type-1
Biswas Raju, Galui Sauvik, Mukhopadhyay Santanu, Saha Subrata, Sarkar Subir

Year : 2020 | Volume:  5 | Issue Number:  1 | Page: 29-31

Click here to read this article

Select type of program  for download
EndNote format (Mac & Win)
- Download
Reference Manager
Ris format (Win only)
- Download
Ris format (Win only)
- Download
Medlars Format - Download
RefWorks Format
RefWorks format (Mac & Win)
- Download
BibTex Format
BibTex format (Mac & Win)
- Download